| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
04/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: articular surface medial congruent (mc) left 10 mm height use with tibia sizes c-d/cr femur sizes 4-5 catalog # 42512100310 lot # 65328898.Femur trabecular metal cruciate retaining (cr) narrow porous catalog # 42502205801 lot # 65258456.H3: customer has indicated that the product will not be returned because it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported patient is experiencing tibial loosening eight months post implantation.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of x-rays provided.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.X-ray review indicates there is potential early loosening, mild radiolucency, and mild osteopenia.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
Event or Problem Description
No further event information available at the time of this report.